*Asmaa Mohamed and Mohamed shaban win the competition ideal student of the faculty      *The dean of Faculty of Archaeology met the staff for following the quality file up.      *Field Follow-up Visit by the Ministry of Planning Committee for Fayoum University Projects      *Dr/ Rasha Taha is the coordinator of students' activities.      *New Students Welcoming Ceremony- Faculty of Archaeology.
Prof. Dr. Kamal Ahmed Dib
 
Contact Information
Phone number: 084 6338462 - 084 6344264
Fax number: 084 6370025
E-mail Address: kad00@fayoum.edu.eg
Office: Faculty of Science - Department of Mathematics .
Post Address: Fayoum - Fayoum University - Faculty of Science - Mathematics Department - POBox: 63514 .
Academic Qualifications
B.Sc. Science – Mathematics Department – Faculty of Science – Ain Shams University – 1966
M.Sc. Mathematics – Faculty of Science – Ain Shams University
PhD: Pure Mathematics – Mathematics Department – Moscow University
Academic Positions
Demonstrator: from 1966 to 1970
Assistant Lecturer: from 1970 to 1974
Lecturer: from 1974 to 1980
Assistant Professor: from 1980 to 1986
Professor: from 1986 until now
Academic Rank
An acting head Department Of Mathematics From 2011 Up Till Now
Research Interests
Quantitative theory of ordinary differential equations
Fuzzy Maths (fuzzy algebra - fuzzy topology)
Administrative Positions
Acting-chairman of Mathematics Department Council – Cairo University – Fayoum Branch From 1986
Head of Mathematics Department Council - Faculty of Education – Cairo University – Fayoum Branch-1992
From 1993 to 1999 - Seconded to King Abdul-Aziz University, Kingdom of Saudi Arabia
Head of Head of Mathematics Department Council - Faculty of Science – Cairo University – Fayoum Branch – 1999
Vice-dean of Faculty of Science for Postgraduate Studies and Research - Cairo University – Fayoum Branch - From January 28, 2001 to July 31, 2001
Dean of Faculty of Science - Cairo University – Fayoum Branch - From 2001 to 2006
Musharraf on the Faculty of Computer and Information Agueayyoum as of 6/8/2006
List of publications

Kamal Ahmed Dib ,Linear equations with integral separation are everywhere dense in the set of all linear differential equations of n-the order , Differentsial 'nye Uravneniya ,Vol. 9,No. 8 ,(1973) pp . 1417 – 1424 .

K..A. Dib ,Simultaneous attainment of central indices ,Differentsial 'nye Uravneniya ,Vol. 10 , No. 12 , (1974) , pp. 2125 –2136 .

K .A. Dib ,Criterion for the small variation of direction of solutions of n-th order linear differentsial equations , Differentsial ' nye Uravneniya ,Vol. 11 ,No. 2 , (1975) , pp. 246–254.

K.A. Dib ,Index stability and the coarse properties of n-th order linear differential equations ,Differentsial 'nye Uravneniya ,Vol. 11,No . 3, (1975),pp.429–444.

K .A. Dib ,connectedness of some sets of linear differential equations with integral separation ,, Differentsial 'nye Uravneniya , Vol.11,No.4, (1975) , pp . 659–664.

K .A. Dib , and A. H. Nasr , A remark on multiplication operators, Proc. Math . Phys . Soc . Egypt , Vol. No.43, (1977),pp 7-10.

K .A. Dib ,Transformation of the discrete finite difference systems to the diagonal form , Proc . Math . Phys . Soc .Egypt ,Vol. No .48,(1979) , pp . 25– 29.

K .A. Dib , A simple generalization of one of Perron 's theorems and application , Bull .Cal . Math . Soc . Vol. No. 72, (1980) , pp . 157–163.

K .A. Dib , and B . A . Saad ,A calculation of liapunov indices for a simple systems , Egyptian Journal for Operation Research and Applied Statistics , Zagazig Univ ., 6 Vol. No . 1 ,(1980) , 231– 246.

K .A. Dib , About the integraly separated differential equations with compact operators , Fifth International Congress for Statistics , Computer Science , Social and Demographic Research ,29March – 3April , Ain Shams university , (1980),pp 69 –78.

K .A. Dib , Topological maps ,Bull .Cal .Math . Soc.Vol.81 (1989) , pp 343– 350.

K .A. Dib and N. E . Gaihum ,on Liapunov functions , J . Inst . Math .& Comp . Sci .(Math . Soc ) Vol .3 No .1, (1990) , pp . 7–13.

K .A. Dib and N. E . Gaihum ,On stability of the second order linear differential equations with variable coefficients ,Four Conf .on Math .Oper . Res .& Appl. Bull . Fac . Sci Alex . Univ .,Vol . 29, (1989) ,pp .182–187

K .A. Dib ,Connectedness of the set of stable linear differential systems , Four Conf . on Math . Oper . Res . & Appl .. bull . Fac . Sci . Alex . Univ ., Vol .29, (1989) , pp . 188–195 .

K.A. Dib,Integrally separated differential equations in a Hilbert space, Bull. Fac., Sci., Zagazig., 12, ( part one ) , ( 1990 ) , pp . 574–594.

K .A. Dib ,Erratum:" Non-Oscillatory solutions for system of neutral delay equation "( Non, linear Anal.( 2003 ) 6-3-81), Nonlinear Anal .to appear.( 2007 ).,pp.299-315.

K .A. Dib ,Weak fuzzy functions, Mansoura Science Bulletin, Special Issue Seventh Symposium of Topology and Applications, 25-27 July,( 1989 ), pp83- 95.

K .A. Dib and Nabil L. Youssef, On transformation of fuzzy subsets by fuzzy functions, Mansoura Science Bulletin, Special Issue Seventh Symposium of Topology and Applications, 25-27 July,( 1989),pp.96-106.

Nabil L. Youssef and k .A. Dib ,A new approach to fuzzy groupoids, Fuzzy Sets and System, 49:381-392(1992).

K .A. Dib ,On fuzzy spaces and fuzzy group theory,Inform.Sc.80:3–4,(1994),253-282

K .A. Dib ,N.Galhum and, A.A.M .Hassan ,Fuzzy ring and fuzzy ideals, Fuzzy Math.4 No.2(1996) 245-261.

K .A. Dib and ,N.Galhum, Fuzzy ideals and fuzzy bi- ideals, in fuzzy semi-groups, Fuzzy Sets and Systems92(1997) 103–111.

K .A. Dib ,A.A.M .Hassan ,The fuzzy normal subgroups, Fuzzy Sets and System 98 (1998),393–402.

K .A. Dib ,Fuzzy topological spaces , Fuzzy sets systems 108 ,1( 1991 ) pp. 103 – 110 .

K .A. Dib ,Fuzzy real numbers in fuzzy spaces ,Fuzzy Math.,8 No.3(2000)525– 538.

K .A. Dib , Alghamdi and Al - Ahmadi ,Smooth topology on fuzzy spaces , Fuzzy Mathematics , 9 No 4 , (2001).853–864.

K .A. Dib , Ramadan A.A . , S.N . Deeb ,and G .A .Kamal ,Prefilters in fuzzy spaces , Fuzzy Mathematics , 12 No 1(2004) .

K .A . Dib ,o , a. Tantawy and G.A. Kamal ,category theoretic properties of topological structures and proximity structure on L- Fuzzy space ,fuzzy systems and Mathematics submitted .

Powered by  Group | All contents © Copyright 2007 - 2018 Fayoum University. All rights reserved